# SDR AALA20090714TUL03

- Difficulty date: July 8, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N59523
- Make and model: Doug DC-9-82
- Aircraft serial: 49915
- Aircraft time: 55,593 hours, 28,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND LOWER AFT WINDOW PAN CRACKED.  INSTALLED REPAIR ANGLE AT STATION 1022 LEFT HAND LOWER AFT WINDOW PAN PER AARD 53-10-00-25.
